# SDR DLM88090258

- Difficulty date: January 20, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 48,241 hours, 36,267 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Corroded
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUSTED CABLE TERMINALS ON TAILCONE RELEASE SYSTEM.  CABLE WAS REPLACED IAW AMM 53-53-00-501.  FUNCTIONAL CHECK WILL BE PERFORMED ON OPN 6908AD CARDS 1162 AND 1163.
